International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1980 / Article

Open Access

Volume 3 |Article ID 343279 | https://doi.org/10.1155/S0161171280000488

T. G. Ostrom, "Translation planes of even order in which the dimension has only one odd factor", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 343279, 20 pages, 1980. https://doi.org/10.1155/S0161171280000488

Translation planes of even order in which the dimension has only one odd factor

Received02 Jan 1980

Abstract

Let G be an irreducible subgroup of the linear translation complement of a finite translation plane of order qd where q is a power of 2. GF(q) is in the kernel and d=2sr where r is an odd prime. A prime factor of |G| must divide (qd+1)i=1d(qi1).One possibility (there are no known examples) is that G has a normal subgroup W which is a W-group for some prime W.The maximal normal subgroup 0(G) satisfies one of the following: 1. Cyclic. 2. Normal cyclic subgroup of index r and the nonfixed-point-free elements in 0(G) have order r. 3. 0(G) contains a group W as above.

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads309
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.